# SDR SWIA2020050150463

- Difficulty date: February 25, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bolt
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ACTUATOR FOUR MOUNT BOLTS CORRODED. REF # CAMP 20542837   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED CORRODED BOLTS ON ACTUATOR FOUR MOUNT IAW CRJ200 AMM. TORQUE WRENCH C-ID STS-0381 CDD 10-DEC-2020.
